| Model Number |
0998-00-0800-53 |
| Medical Device Problem Codes |
Inability to Auto-Fill (1044); Gas/Air Leak (2946)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/08/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during pre use, the cardiosave intra-aortic balloon pump (iabp) malfunctioned.Autofill failure and gas loss has been reported.There was no patient involvement reported.
Additional Manufacturer Narrative
Upon completion of the investigation into this event a follow up report will be submitted.